# SDR MASA20211124575

- Difficulty date: November 24, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Part number: SH690313511
- Part serial: NA
- Condition: None
- Location: Fs453, Stgr27r -
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SKIN PANEL AT FS453 AND STGR27R & STGR26L WAS FOUND TO HAVE A PREVIOUS BLENDOUT. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-11-01, FIGURE 53-21-01-99-807, ITEM 1, EA 72-2021-218.
